What are the Effects of Mixing Medicines?

By Kristina Randle, Ph.D., LCSW

Q My mother is currently taken the following 300 mg seroquel once a day at bedtime. And the following first thing in the morning: 15 mg mobic one pill once a day, abilify 30 mg once a day, idcor 40 mg once a day, vasotec 10 mg once a day ,norbasc 5 mg once a day , zantac 150 mg one pill two times a day, wellbutrin sa 150 mg one pill two times a day, cogentin 1 mg one pill two times a day. With all these medicines mixed what could happen? She is currently suffering from short term memory loss, some chest pains and she has two different doctors perscribing her these medications. Anything that you could possibly tell me or help out with would be greatly appreciated. Thank you

A. Only your mom’s doctors can answer this question or maybe even a pharmacist. If your mother is having chest pains and memory loss, it is imperative that you make these symptoms known to both of her doctors immediately. Each doctor needs to know what your mother is taking and if they will not contact each other then make it your responsibility to tell them. It’s your wisest move. Take care.

Photo

 

 

Last reviewed: By John M. Grohol, Psy.D. on 1 Jan 2008

APA Reference
Randle, K. (2008). What are the Effects of Mixing Medicines?. Psych Central. Retrieved on December 21, 2014, from http://psychcentral.com/ask-the-therapist/2008/01/01/what-are-the-effects-of-mixing-medicines/

Want a more immediate answer from others like you?
Use your Psych Central account in our self-help support community.

Subscribe to Our Weekly Newsletter


Find a Therapist
Enter ZIP or postal code



Users Online: 8586
Join Us Now!